# SDR IPXA12M75377

- Difficulty date: August 28, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7027501
- Condition: Corroded
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 52, EXFOLIATED BETWEEN STA 1129/6-73 AND 1129/6-90 ON LT, RT AND BOTTOM SIDES OF FLANGES.  REPAIRED LONGERON 52 BETWEEN STA 1129/6-73 AND STA 1129/6-90 BY FABRICATION AND PART REPLACEMENT REF DWG A6A7027, SRM 51-33-01, PAGE 1 AND 30 AND SRM 51-35-01, PAGE 1.
